Upper large deviations for the maximal flow through a domain of $\mathbb{R}^d$ in first passage percolation

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2011, 21 (6), pp.2075-2108
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00659114
Contributeur : Serena Benassù <>
Soumis le : jeudi 12 janvier 2012 - 10:51:35
Dernière modification le : lundi 29 mai 2017 - 14:23:59

Identifiants

  • HAL Id : hal-00659114, version 1

Collections

INSMI | UPMC | PMA | USPC

Citation

M. Theret, R. Cerf. Upper large deviations for the maximal flow through a domain of $\mathbb{R}^d$ in first passage percolation. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2011, 21 (6), pp.2075-2108. <hal-00659114>

Partager

Métriques

Consultations de la notice

17